Jump to content

Photo
Accutane

Side Effects Dissapearing..?



1 reply to this topic

#1 AdrianB01

AdrianB01

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 21-March 13

Posted 10 April 2013 - 05:40 AM

Hi Guys !

 

I have been on 60mg a day of accutane for 1 month now. At the start of my course I suffered from a very bad initial breakout, extremely dry and flaking skin and very dry lips to the point they were peeling off. This continued for 3 weeks. 

 

As i am approaching the middle of my 4th week I have noticed an improvement in my skin and the side effects have lessened severely. My skin is hardly ever dry and even my lips are peeling a lot less.

 

I am using mosturizer day and night and cleansing also.

 

I am worried the stop in side effects may mean a stop in the drug working?

 

Any ideas? is this normal?

 

Many thanks!!

Adrian



#2 lila19

lila19

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 2
About Me
  • Gender:Female
  • Joined: 10-September 12

Posted 10 April 2013 - 10:26 AM

Hi Guys !

 

I have been on 60mg a day of accutane for 1 month now. At the start of my course I suffered from a very bad initial breakout, extremely dry and flaking skin and very dry lips to the point they were peeling off. This continued for 3 weeks. 

 

As i am approaching the middle of my 4th week I have noticed an improvement in my skin and the side effects have lessened severely. My skin is hardly ever dry and even my lips are peeling a lot less.

 

I am using mosturizer day and night and cleansing also.

 

I am worried the stop in side effects may mean a stop in the drug working?

 

Any ideas? is this normal?

 

Many thanks!!

Adrian

 

As long as you don't notice an increase in the oiliness (is that a word? lol), I wouldn't worry.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users